# SDR ZZDA2007283

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 2420 · AC Generation System
- Part: Pcdu
- Part number: 762904E
- Part serial: 0481
- Condition: Unserviceable
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RECEIVED LT GEN OFF, LOST LT SIDE OF AIRCRAFT NR 3 DU, RESET GEN,  WILL NOT RESET.  LOST LT DC BUSS.  WENT TO EMERGENCY PWR.  REMOVED AND REPLACED LEFT PCDU.
